advertisement
Question
Posted by: Sherry | 2012-07-30

Acne at 28 years old

Hi Doc 

I wonder if you could assist?

I''ve been suffering from acne since I was 15 years old. I''ve tried everything, different face washes, cleanses, toners, moisterises, etc. I''ve adjusted my diet, I''ve changed pills numerous times, and even after having 2 children at 28 years old, I still suffer from acne.

It is mostly on my chin and right side of my face. I''ve never consulted with a dermotologist (due to financial constraints). Is there something I can do or try to get rid of it. I thought I would have outgrown it by now, but I''ve just recently had a outbreak and it is now getting to a point where I''ve had enough!

If you could help, I''d really be grateful.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sherry

Effective acne medication is quite expensive and I therefore, do suggest that you consult a dermatologist to have your acne graded. This way the correct treatment can be prescribed. It is going to cost you much more to try all the alternative treatments. Remember that there are other skin conditions that can mimic acne and treatment will differ from acne treatment.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Maria | 2012-07-31

I had acne from my early teens until well into my 30''s. Stress still causes spots. The only thing that really helped (and I tried it all, with and without help from a dermatologist) was Roaccutane. When I took it you had to have blood tests for liver function, ask about that. Also if you do fall pregnant while on Roaccutane they recommend an abortion as it can cause birth abnormalities.

Reply to Maria
Posted by: Hannah | 2012-07-30

Hi,

I work for a plastic surgeon, and if it is hormonal then NOTHING you use will clear it up. Trust me, we had a patient that we treated with different, very high range products as well as special acne peels, and her skin just got worse and worse over the months that we tried to help her. After going to a GP, she got a prescription for Roaccutane (sorry if spelling is wrong) and she is MUCH better now.

She is 30 years old.

It looks like you are going to have to go to the doctor... there is a generic for Roaccutane.

Reply to Hannah
Posted by: kim | 2012-07-30

Hi

I went on the injection and got adult acne.
My hormones were all out of sync .
I went to see a dermatologist and he put me on MINERVA-35 ( generic of Dianne ) . This pill is for acne and other hormone related imbalances. I was also put on Androcur - X-PIL ( its amazing it worked and cleared up all my acne in two months - did have to be on it for about two years before hormones were stable again) I was also told to get off Clinique and all over the counter cosmetic creams. the only counter cream i was allowed to use was neutriogena . I have now moved onto placecol but thats pricy and you generally only get it at a beautician.

Good Luck
Ance is treatable!!!!!

Reply to kim
Posted by: Sherry | 2012-07-30

Thanks, but unfortunately I can''t stop taking the pill. I don''t want any more children and I can''t afford sterilization. I don''t trust condoms at all.

Any other solutions?

Reply to Sherry
Posted by: @ | 2012-07-30

I had the same problem. Its hormones dear so stop all hormonal treatment including the pill. Cleans ur liver and stay away from stress. I use oxy 10 and it works wonders for me

Reply to @

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement